# SDR AALA202106049009

- Difficulty date: June 3, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N839AA
- Make and model: Boeing 787-9
- Aircraft serial: 40646
- Aircraft time: 10,122 hours, 1,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLOOR PROXIMITY LIGHT SEAT 15H INOPERATIVE.  REMOVED AND REPLACED SEAT 15H PROXIMITY LIGHT PER CMM 25-29-95.
